# SDR COMA9610296

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: MS250851
- Condition: Failed
- Location: Lt Control Yoke
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS PEDAL STEER DISCONNECT SWITCH IS INOP.  REPLACED SWITCH.
